MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their endoscope capsule detached from the advance capsule endoscope delivery device causing the capsule to go down the throat of the patient.The capsule was retrieved, and a second device was used to complete the procedure.No report of injury.
 
Additional Manufacturer Narrative
The instructions for use contains the following instructions: "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.This device is compatible with an endoscope that has an accessory channel of 2.8mm or greater.Prior to clinical use, you should familiarize yourself with the advance® capsule endoscope delivery device.Open the larger poly bag, remove the paper tape restraint from the coiled device, and gently uncoil the catheter assembly.Remove the small capsule cup bag by sliding it over the end of the catheter.Hold the proximal end in one hand and the distal sheath in the opposite hand, and drape in a "u" shape.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly.(moving the finger rings away from the thumb ring is open, moving the finger rings towards the thumb ring is closed).Observe that the deployment cable moves in and out.Note: the finger rings do not advance the full length of the handle shaft.If this unit does not function properly, do not use this product and please contact your local product specialist.Place the scope in a straight position prior to inserting the advance® capsule endoscope delivery device catheter.Hold the finger rings on the advance® device handle in a closed position to ensure that the deployment cable is maintained within the catheter.Pass the catheter through the endoscope's accessory channel using short strokes (1" -1.5" length is recommended to avoid sheath kinking).Observe that the catheter assembly exits the distal end of the endoscope.Remove capsule cup from the small bag.Hold the white portion of the capsule cup between thumb and forefinger, with clear end facing out.Attach the clear end of the capsule cup onto the threaded end of the catheter by turning the capsule cup in a clockwise direction.Tighten capsule cup until it stops and the catheter begins to turn.Pull gently on the capsule cup to confirm proper connection." the device subject of the event was not returned for evaluation.Without the returned device, a root cause could not be determined.Steris offered in-service training on the proper use and operation for the advance capsule endoscope delivery device.The user facility accepted the offer and a follow-up report will be submitted once in-service training has been completed.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
The user facility changed their mind and elected to decline in-service training.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23555898
Report Number1528319-2025-00104
Device Sequence Number10107593
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown